# SDR SWAA2024020648400

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,174 hours, 13,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRTBAR ON AFT (CAPTS SIDE) SERVICE DOOR DIFFICULT TO ARM<[01] REMOVED DEBRIS FROM AFT ENTRY DOOR GIRT BAR LATCHES PER SIP
